Table of Contents
Journal of Discrete Mathematics
Volume 2014 (2014), Article ID 823567, 9 pages
http://dx.doi.org/10.1155/2014/823567
Research Article

The Concept of -Cycle and Applications

1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Centre of Excellence in Mathematics (CHE), Si Ayutthaya Road, Bangkok 10400, Thailand
3Department of Mathematics and Statistics, Faculty of Science and Technology, Thepsatri Rajabhat University, Lopburi 15000, Thailand
4Department of Mathematics, Faculty of Science, Kasetsart University, Bangkok 10900, Thailand

Received 7 October 2013; Revised 9 December 2013; Accepted 28 December 2013; Published 26 February 2014

Academic Editor: Franck Petit

Copyright © 2014 Umarin Pintoptang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z.-X. Wan, Lectures on Finite Fields and Galois Rings, World Scientific, Singapore, 2003. View at MathSciNet
  2. J. L. Yucas and G. L. Mullen, “Self-reciprocal irreducible polynomials over finite fields,” Designs, Codes and Cryptography, vol. 33, no. 3, pp. 275–281, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. Lidl and H. Niederreiter, Finite Fields, Cambridge University Press, Cambridge, UK, 1997.
  4. S. D. Cohen, “Polynomials over finite fields with large order and level,” Bulletin of the Korean Mathematical Society, vol. 24, no. 2, pp. 83–96, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Meyn, “On the construction of irreducible self-reciprocal polynomials over finite fields,” Applicable Algebra in Engineering, Communication and Computing, vol. 1, no. 1, pp. 43–53, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. O. Ahmadi, “Self-reciprocal irreducible pentanomials over 𝔽2,” Designs, Codes and Cryptography., vol. 38, no. 3, pp. 395–397, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet